MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 6 STD LEFT; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED SIZE 6 STD LEFT; KNEE FEMORAL COMPONENT CEMENTED
Catalog Number 02.07.2006L
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second revision underwent by the patient.He had a primary surgery on (b)(6) 2017.On (b)(6) 2017 the patient had a poly swap due to infection.Then, the patient came in due to signs of infection for a second time.Batch reviews performed on 18 august 2017.Lot 156144: (b)(4) items manufactured and released on 05 february 2016.Expiration date: 2021-01-17.No anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.Gmk-primary tibial tray fixed cemented size 6 left, code 02.07.1206l, lot.072440/t (k090988) (b)(4) item released on 26 july 2017.Expiration date: 2021-06-30.No anomalies found related to the problem.Gmk-primary tibial insert fixed size 6 / 10 mm std, code 02.07.0610sf, lot.132857 (k090988) (b)(4) items manufactured and released on 02 august 2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.Gmk-primary patella resurfacing size 3, code 02.07.0035rp, lot.164134 (k090988) (b)(4) items manufactured and released on 20 october 2016.Expiration date: 2021-10-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.The pathogen is unknown.The surgeon revised all medacta hardware on (b)(6) 2017.The surgeon implanted new hardware as planned on (b)(6) 2017.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-PRIMARY FEMUR CEMENTED SIZE 6 STD LEFT
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6803599
Report Number3005180920-2017-00450
Device Sequence Number964318
Product Code JWH
UDI-Device Identifier07630030820250
UDI-Public07630030820250
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2021
Device Catalogue Number02.07.2006L
Device Lot Number156144
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;